United Kingdom (Great Britain)
A 19-year-old female asked:
I have an implant in my left harm since 24th october 2013 & for the past 2weeks i have had bleeding only when i put presure on my stomach or vagina?
1 doctor answer • 3 doctors weighed in
Obstetrics and Gynecology 22 years experience
Nexplanon bleed: Irregular bleeding is an almost universal side effect of Nexplanon there is no normal time for your period on this birth control method. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods.
4.6k viewsReviewed >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.